Fertility Friends Support Forum banner
1 - 8 of 8 Posts

·
Registered
Joined
·
7 Posts
Discussion Starter · #1 ·
hi all im a new member :) finding the site brilliant ;Dive just started taking clomid and wondered if any other girls out there r getting bad headaches good luck to everyone
 

·
Premium Member
Joined
·
14,889 Posts
Hi Tia
I've not had the pleasure of clomid, but I'm sure there are plenty of girls  on FF who can help.  I think headaches are a side effect we all get whatever treatment we do!!  Damn hormones  ;)

Welcome to FF, everyone here is very helpful and you can ask anything you like.  If you look further down the index of boards, you'll see there's one for clomid, so there's plenty of other girls there going through the same things as you, I'm sure you'll get some answers there.

Good luck,
Claire xx
 

·
Registered
Joined
·
1,483 Posts
Hi Tia

Welcome to FF.  I'm taking clomid and I to get headaches as one of the side effects.  I would suggest looking at the clomid thread, we're all very friendly and I've had loads of advise off the girls.

All the best and see you soon on the thread

Claire
 

·
Registered
Joined
·
7 Posts
Discussion Starter · #5 ·
hi lilly :
nice talking to u as well  felling great today think i may ov ovulated ;D see u soon
 

·
Registered
Joined
·
7 Posts
Discussion Starter · #6 ·
hi ceedubya
im finding ff so intresting learnt a lot in the past few days hope everything is fine with u a big thanks to u all ^reiki^ ^reiki^ ^reiki^ ^reiki^
 

·
Registered
Joined
·
7 Posts
Discussion Starter · #7 ·
hi claire
thanks for the info feeling so more relaxed today ;)
heres hoping we all get what we want one day ^reiki^ ^reiki^
 

·
Premium Member
Joined
·
20,592 Posts
hi i'm new too, i took clomid too long ago to be any help, just rember them increasing the dose each time we went to the hospital!
 
1 - 8 of 8 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top